# SDR UALA2010080902895

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 40,564 hours, 16,249 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TIRES BLOWN DURING T/O ROLL.  ABORTED TAKEOFF, 2 TIRES BLOWN AND 2 TIRES AIR DEPLETED FROM TIRE.  REFERENCE NR 1 AND 2 TIRES BLOWN, NR 3 AND 4 TIRES ALL AIR DEPLETED.  REPLACED ALL 4 TIRES PER MM. REPLACED ALL 4 BRAKES.
